# SDR AALA201808249026

- Difficulty date: August 23, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516471
- Part serial: M9038
- Condition: Deformed
- Location: Pax Door
- Part time: 15,380 hours, 7,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION ON ESCAPE SLIDE PASSENGER DOOR AT FORWARD GALLEY AREA.   REPLACED THE SLIDE IAW J/C 26C83152008.
